# SDR DHL200071794D

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, NR 2 ENGINE FORWARD VIBRATION ISOLATORS LT AND RT RUBBER MOUNT ARE CRACKED, AREA OF CONE BOLT.  REMOVED AND REPLACED LT AND RT VIBRATION ISOLATORS PER B727 MM 71-21-0.  REF: N/R 6593.
